Couldn't find what you looking for?

TRY OUR SEARCH!

I am 17 years old and I had a total thyroidectomy last June 14, 2006. I was on Synthroid for about a month and switched to Thyrax (levothyroxine sodium) about a month ago. My cycle is about 32-35 days and on my 21st day I noticed some dark brown discharge that lasted for a couple of days. A week later (27th day) I had intercourse with a condom but my boyfriend did NOT orgasm. A few days later I got some cramps and until now, 50th day, I still haven't gotten my period. Last week however I had dark brown discharge again for a couple of days. Since the time I was supposed to get my period I have been having a little white discharge everday.

What does this mean? Am I pregnant or is this the effect of hypothyroidism? Am I still considered hypothyroid if I am already taking medication?

Any advice would be greatly appreciated. Thanks.

Loading...

I have had 6 surgeries, and every time I either got my period right after the surgey or later than normal I think it's the shock of the surgery to your body that puts you off cycle. I hope this helps..
Reply

Loading...